Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Suffering from epilepsy, have gastric issues. Taken eptoin, encorate corno. What can help?

Hi Doctor,
I am Nitin Shah from Surat-India.I am suffering from Epillapsy since 1960.
Up to 1970 other drugs are used. From 1970 Doctor started 100mg Eptoin per day. After 5- years One full body sezzier happened. Doctor started 100 x 2 200mg per day. There was no problem since 2012. I was taking medicine regularly Blood level of Pheytoin was bet. 10-20mg. Some times i Feel gastric trouble, but I was managing by anti acid. But in last two month there was two attacks in 15 day. Eptoin level also goes down to 9mg/.
So doctor starts 100 x 3=300mg per day, also starts Encorate Corno 300 x 2=600mg/l perday and 2.5 mg Fresium. Now Ifeel drwasiness, dull ness, Diperesion etc. Also Acidity problem. Eptoin level goes to 30mg/l.
Heavy gastro intestine problem.
Kindly guide me what to do from this problem
Nitin K Shah
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Some times epilepsy needs to be treated with combination of anti epileptics which is happening in your case.As your seizures were not controlled with single drug you were put on a combination, although I feel adding two new drugs at once is not a good idea as it increases the side effects ,which is probably happening in your case.Wait for some time to see if your symptoms settles if not you need to discuss with your doctor to reduce the dose/ taper off one drug.
Secondly a prolonged heart burn needs investigations like endoscopy to rule out any structural problem, you may need to see a gastroenterology specialist for that as well.
Answered: Fri, 12 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor